# SDR UIEA2020072291573

- Difficulty date: July 19, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 84,271 hours, 15,270 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Part number: 285N002836
- Part serial: D127752
- Condition: Malfunctioned
- Location: Fire Protection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE PROTECTION FIRE ALARM 2 SIGNAL FAIL.( REMOVED AND REPLACED AFT CARGO (33) CIRCUIT CARD IAW AMM 26-10-01 AND OPS CHECK OK. )
